# SDR HEEA966938

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721MB
- Make and model: Bolkms BO105S
- Aircraft serial: S752
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Lower Housing
- Part number: 4638201004
- Condition: Liner Loose
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEEL LINER ON RIGHT INPUT BORE LOOSE.
